# SDR CALA2025121512094

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 72,509 hours, 21,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146N5391102
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF TRANSITION PANEL AFT CARGO COMPARTMENT FR1380/S26R-S27R, FOUND PLATE WITH CORROSION. REF N RC 137865.   REMOVED AND REPLACED SPLICE AT AFT CARGO COMP. BETWEEN STA 1380 TO STA 1440 RH SIDE IAW B757-300 SRM 51-40-02-0G-0. REF NRC 1378 65.
